Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vilad

2 quick questions

Recommended Posts

Well i'm about to end my accutane treatment, everything went very well until now. I got no more acne, and let's just say i love this drug :dance:

The problem is that summer is here. and that means large scale sunburns, and that ain't pretty.

So my derm is trying to reduce my normal drug intake ( switching between 40 mg, and 20mg everyday) to 10mg 3 times a week, which is damn low.

And i don't know if he is just trying to scare me, but he said that the exposure to the sun would cut the effect of the drug.

So is it true that the sun cuts the drugs effect?

And will the new regimen (10mg 3 times week) cause me to break out? Note that im almost done with the treatment, and haven't got a pimple in months.

Thanks for your time and sorry for the lack of english :)

Link to comment
Share on other sites

i think he just means that since ur on tane ur skin will be extremely sensitive to the sun and u will burn easy.

i think u should be fine with the lowered dose. derms tend to lower it anyone towards the end of ur course to ease u off of it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×